# SDR COEA2011122043801

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S5337121620200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION: INTERCOSTAL AT STR 16L FR 14-15 HAS GOUGES WITH CORROSION (LENGTH 3", WIDTH 1", DEPTH .032").  REMOVED GOUGES AND CORROSION FROM INTERCOSTAL, FOUND TO OUT OF LIMITS.  INSTALLED NEW INTERCOSTAL IAW ATR72 SRM.
